Our expert says:
I must admit that I am not acquainted with the components of Relislim as new diet pills and potions are launched every week on the market. However, if you have suddenly restarted bleeding after having a menstrual period just a week ago, and the bleeding is heavy, Please have a medical examination immediately. It is possible, that one of the ingredients (herbal or otherwise) could cause bleeding, but not very likely. On the other hand, you may have a gynaecological problems that requires immediate attention, so see your doctor at once - rather safe than sorry. When you go for your examination please take the Relislim with its list of ingredients along and show them to the dr and ask him/her is anyone of the ingredients could be causing you to bleed.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.